# SDR SWAA2022020734488

- Difficulty date: December 29, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 20,418 hours, 8,725 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT; Z-ANGLE SHIELD CORRODED @ BS 767-787; RBL 20'. / REMOVED DMAGE ORIGINAL 'T' .050' REMOVED .008' REMAINING .042' BEYOND LIMITS. REMOVED DAMAGED SHIELD. INSTALLED NEW SHIELD AS REQUIRED ALL WORK COMPLETE 'Z' ANGLE SHIEL STA 767-787 AFT PIT. I.A.W SRM 51-10-02-0G-0; 51-40-02-0G-0; 53-60-15-1A-1; 51-40-05-0G-0 BOEING DWG: 146A8127 REV:-; 146A0081 REV:-
